# SDR TIMA20171214018

- Difficulty date: December 14, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N237SL
- Make and model: Beech 99
- Aircraft serial: U237
- Aircraft time: 23,932 hours, 37,281 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part serial: 42142309
- Condition: Failed
- Location: Nr 4
- Part time: 48 hours, 47 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING FOUND THAT THE NUMBER 4 TIRE TREAD WAS COMPLETELY SEPARATED FROM THE TIRE.
